# SDR P5CA2021040200081

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,078 hours
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Part number: 033638
- Part serial: EA9058
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DET AIR STATUS MSG.( TRANSFERRED TO MDDR 144723 PER DDG 26-16-01-03-01, CAT C, DUE 12APR21.  04 APR 21 - LP 1456865 ITEM 13 CVG - REMOVED & REPLACED SMOKE DET PRESS SWITCH AMM 26-16-03.  REMOVED & REPLACED   FWD CARGO BLOWER MOTOR IAW AMM 26-16-02.   REMOVED & REPLACED   K331 RELAY SWPM 20-81-12. ALL OPS GOOD.   )
